MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; CEMENTED FINNED TIB. TRA SZ 3F/2T

EXACTECH, INC. OPTETRAK; CEMENTED FINNED TIB. TRA SZ 3F/2T
Model Number 234-02-03
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending engineering evaluation or ¿engineering evaluation summary¿.Concomitant devices: tibial insert (cat# 204-23-09); tibial tray (cat# 200-04-32).
 
Event or Problem Description
As reported by the exactech knee replacement study, the (b)(6) y/o female patient was initially implanted on (b)(6) 2016.The patient experienced an left aseptic tibial loosening.Patient weighs (b)(6) lbs.Patient with clinical and radiological signs compatible with aseptic loosening of the tibial component, is taken to review the tibial component of left rtr, on (b)(6) 2020, the femoral component is stable is not reviewed, procedure without complications, discharged on (b)(6) 2020.The event is not related to the device but possibly related to the procedure.Devices not returning.All available information received at this time.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the reason for the revision reported was likely the result of an insufficient bond between the implant and the bone which led to aseptic (non-infected) loosening of the tibial tray.However, this cannot be confirmed because the component was not returned for evaluation.(d11) concomitant devices: tibial insert (cat# 204-23-09).Tibial tray (cat# 200-04-32).No information provided in the following section(s): b6, d4 (serial number and exp number), h4.
 
Additional Manufacturer Narrative
Section h11: (d2) common device name.(d4) catalog number changed to 200-04-32, and udi number updated.(d11) concomitant devices updated to; tibial insert (cat# 204-23-09).Femoral (cat# 234-02-03).(g5) 510k number updated to k932776.

Brand Name
OPTETRAK
Common Device Name
CEMENTED FINNED TIB. TRA SZ 3F/2T
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9700049
Report Number1038671-2020-00072
Device Sequence Number2001684
Product Code JWH
UDI-Device Identifier10885862063199
UDI-Public10885862063199
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number234-02-03
Device Catalogue Number200-04-32
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2020
Supplement Date Received by Manufacturer03/19/2020
03/18/2020
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date04/10/2020
04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight60